# SDR 2008FA0000212

- Difficulty date: March 19, 2008
- Submitted: March 19, 2008
- Operation: General aviation
- Aircraft: N2446X
- Make and model: Cessna 206H
- Aircraft serial: 20608097
- Aircraft time: 3,058 hours
- Engine: Lyc IO540AC1A5
- Engine time: 1,801 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Gasket
- Part number: 383493
- Condition: Unknown
- Location: Fuel Servo
- Component: Fuel Servo, Preair
- Component part number: 61M23429
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

INSPECTED FUEL SERVO PLUG IAW SBPRS-107, REVISION 1, DATED MARCH 6, 2008. NO DAMAGE FOUND ON THE THREADS OF THE PLUG OF THE SERVO UNIT. INSTALLED PLUG AND SAFETIED IAW INSTRUCTIONS.
